DocServer

Duality in tails of multiple-zeta values

Borwein, Jonathan M. and Chan, O-Yeat (2010) Duality in tails of multiple-zeta values. International Journal of Number Theory, 6 (3). pp. 501-514.

[img]
Preview
PDF
Download (355Kb) | Preview

    Abstract

    Duality relations are deduced for tails of multiple-zeta values using elementary methods. These formulas extend the classical duality formulas for multiple-zeta values.

    Item Type: Article
    Uncontrolled Keywords: multiple-zeta values, hypergeometric series, polylogarithm
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 28 Sep 2012 12:05
    Last Modified: 05 Jan 2015 15:44
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1218

    Actions (login required)

    View Item